Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jimmywooo

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1148 profile views
  1. Yes! I wear glasses all day long! Last time when I saw the doctor, he recon it's quite inflamed and crusty but nothing else. I did all those dye test and he took a close look as well. the redness and dryness did get better after one week's continuous use of eye gel & artificial eye drops. Dry and red eyes are probably my worst tane side effect in the last few months!!!
  2. Hi Gutterflower, I'm on 20mg. it does relate to dryness as well. Being dry and also red is horrible! I'm not sure if my job does something to do with eyes as well cause I sit in front of computer all day.
  3. Did anyone get red eyes from Accutane? I'm currently in my 5th month and I am having this red eye problem again. I did my first try of Accutane in March and the red dry eyes were bothering me so much that I had to stop taking it for 2 months. The red eye symptom got so much better after 2 months but still you can see redness. I went back to Tane in July and it was ok at first. during the on hold period, I went to see optimist and he gave me a kind of eye gel to use during night and eye drops
  4. I'm reading! Please post your before and after photos~~
  5. Hello Martin, How long did you stay on the Accutane treatment? I was on 10mg foe 2 weeks and 20mg for another 2 weeks but i had really dry eyes that i couldn't stand so i had to stop the treatment. After one month off the accutane, my dry eyes are gone but i do still feel dry eyes when i look at the screen for too long or read for too long. and there's still redness in the eyes. The eye doctor said that I can go back on Accutane based on his checkings but I am still concerned about the dryne
  6. Hi cheeseblu, Congrats on finishing the couse! You mentioned that your eyes were really red and dry in the first week of treatment, do you remember when did this side effect go away? I'm having the worst dry eyes at the moment and it's really worrying me. Thank you.
  7. Hey Kate, I just read your Accutane journey and I feel really bad for you for all you have suffered. I guess Accutane works for some people but not everyone. But I so understand when you are desperate, you just want to try anything. I'm in a similar position right now. Hope you'll get through this and have a healthy baby eventually.
  8. I'm so sorry to hear that you are experiencing another IB. It looks a bit dry and tight. Have you been putting on lotion to sooth it? I saw someone post here about taking bactrim while on Accutane which could really help for the IB? Not sure if you can actually do so but maybe it's worth asking your derm? I'm now just having those days of the month and I have a few big red bumps on my forehead as well. They just won't go away. Hang in there and you are not too far away from the clear skin!
  9. Hey Kimiak, Just want to say that please don't be so self concious of your skin. you look beautiful with or without make up! I mean it! Oh, and I do envy natalie's skin as well! when I was watching Black Swan, I couldn't stop staring at her flawless skin. Some people are just so lucky to have smooth skin.
  10. By the way, my skin is quite similar to yours. But i do have a lot of white heads or things under the skin that you can only see under the light. they do turn into some big red bumps sometimes. Please keep us updated! Really hoping accutane would work for you!
  11. Hey, Just to say that I don't think your acne is really that bad! Most of them are just blackheads. and they should go away really easily. I would say the white heads would be harder to get rid of. Just give it a bit time and all the black heads will go. Cheer up!
  12. Hey KimiaK, Your skin has improved dramatically! Justwondering if you were on any antibiotics before you went on Accutane? I looked at the first month photo and were they all from the IB? Coz I've been taking antibiotics for a while and considering to go on Accutane. But I'm too scared of the IB...
  13. I just got back on Doxycycline 3 days ago and yes i am breaking out like crazy as well! I got a few bumps without heads and also white heads next to my nose. My head now looks horrible with bumps. I was put on Minocycline a couple of times and then about half a year ago, my GP put me on Doxy as he said it's always good to switch between these two so you won't build the resistance. However I was breaking out really bad and he had to put me back to Mino. Now I went to a new doctor and he pr
  14. Hey Littleredpoppy, First Happy Chinese New Year!! My acnes are mild to moderate like yours and I'm thinking to take Accutane as well. I'm really concerned about the IB and side effects. Could you please upload more photos? Are they still breaking out now? Thanks.
  15. Please help! I've never had acnes before on my chest until the last two months. I started having these little red bumps on my chest and sometimes i could squeeze out some yellow/white things from them. I was on doxyciline for about 5 months but i stopped it 2 weeks ago. As my acnes on the face are under control though they are not 100% clean. i still get 3 or 4 pimples during my period. Now, these red bumps on the chest are really annoying me. I'm not sure if it was actually I stopped the med
×